MAUDE Adverse Event Report: ZIMMER BIOMET, INC. AVENIR CMPL HA STD COL SIZE 8; PROSTHESIS, HIP

ZIMMER BIOMET, INC. AVENIR CMPL HA STD COL SIZE 8; PROSTHESIS, HIP
Catalog Number 574201080
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported there was a revision due to a periprosthetic fracture.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4).D10: cat #: 00877503602 / biolox⮠delta, ceramic femoral head, m, 㸠36/0, taper 12/14 / lot #: 3144663 the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.No product was returned, or pictures provided; therefore, visual and dimensional evaluations could not be performed.Medical records were not provided.Device history record (dhr) was reviewed for deviations and/ or anomalies with no deviations / anomalies identified.A definitive root cause cannot be determined.If any further information is received which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.H6: component code: proposed component (annex g) code is: mechanical (g04) stem.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
AVENIR CMPL HA STD COL SIZE 8
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17498229
Report Number0001822565-2023-02086
Device Sequence Number2442780
Product Code LZO
UDI-Device Identifier00889024509092
UDI-Public(01)00889024509092(17)280301(10)3142412
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K182048
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number574201080
Device Lot Number3142412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2023
Supplement Date Received by Manufacturer08/11/2023
Initial Report FDA Received Date08/10/2023
Supplement Report FDA Received Date08/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale